# SDR DLL12961205

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1151
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 671670
- Condition: Failed
- Location: Lt Aileron
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, AFTER STARTING ENGINES THE A-SYSTEM HYD QUANTITY WENT TO .125 WITH LOW QTY LIGHT ON.  SYSTEM PRESSURE WAS OK.  DEPRESSURIZED SYSTEM AND RETURNED TO GATE.  FOUND THE LEFT INBOARD AILERON THE OUTBOARD ACTUATOR HAD FAILED ALSO BREAKING ONE OF THE 3 HYD LINES CONNECTED TO ACTUATOR.
